# SDR AALA20120618008

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 68,135 hours, 35,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE IN SKIN AT STATION 239.  FINGER DOUBLER INSTALLED PER SRM 53-04-2 AND AARD 51-6-00.
